# SDR MASA200601762

- Difficulty date: July 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 24,058 hours, 22,377 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7039 DEN - AILERON TRIM REQUIRES FULL LEFT WING DOWN FOR LEVEL FLIGHT.  THE AILERON POTENTIOMETER WAS ADJUSTED AND THE SYSTEM OPERATED NORMALLY.
